# SDR SWAA2023081778282

- Difficulty date: July 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS273 AT LT WING 2023-447423<[01] REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS273 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930; REV: ?.;[02] REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS273 AT LT WING IAW B737-700 SRM 51-40-02 AND DWG 115A2930; REV
